# SDR SWAA2020030942257

- Difficulty date: September 19, 2017
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXTENT OF DAMAGE, CARGO TIE DOWN TRACK BS 727+4 TO BS 887, RBL 13.84 REQUIRES TO BE REPLACE.         REMOVED DAMAGED CARGO TIE DOWN TRACK B.S. 727+4 - B.S. 887 RBL 13.84 AND REPLACED WITH NEW CARGO TIE DOWN TRACK PER SRM 51-40-02-0G-0, SRM 53-00-53-2R-3 AND DWG # 146A7500. 41473U 24SEP17 (PER SA-M735 R ARCENEAUX 3/7/20)
